hig.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Discretization Methods for Three-Dimensional Singular Integral Equations of Electromagnetism
Moscow Technical University MIREA, Moscow, Russia.
Trapeznikov Institute of Control Sciences of the Russian Academy of Sciences, Moscow, Russia.
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
2018 (engelsk)Inngår i: Differential equations, ISSN 0012-2661, E-ISSN 1608-3083, Vol. 54, nr 9, s. 1225-1235Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Theorems providing the convergence of approximate solutions of linear operator equations to the solution of the original equation are proved. The obtained theorems are used to rigorously mathematically justify the possibility of numerical solution of the 3D singular integral equations of electromagnetism by the Galerkin method and the collocation method.

sted, utgiver, år, opplag, sider
Springer Berlin/Heidelberg, 2018. Vol. 54, nr 9, s. 1225-1235
Emneord [en]
Linear operator equations, volume singular integral equations, iterations, dielectric bodies
HSV kategori
Identifikatorer
URN: urn:nbn:se:hig:diva-27910DOI: 10.1134/S0012266118090100ISI: 000448479100010Scopus ID: 2-s2.0-85054637275OAI: oai:DiVA.org:hig-27910DiVA, id: diva2:1248905
Merknad

Funding:

Ministry of Education and Science of the Russian Federation grant no: 2.1361.2017/4.6

Tilgjengelig fra: 2018-09-17 Laget: 2018-09-17 Sist oppdatert: 2018-11-27bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Shestopalov, Yury

Søk i DiVA

Av forfatter/redaktør
Shestopalov, Yury
Av organisasjonen
I samme tidsskrift
Differential equations

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 42 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf